MathSciNet Relay Station
MathSciNet bibliographic data
MR2930341 34A08 (34A37)
Wang, JinRong; Li, Xuezhu; Wei, Wei On the natural solution of an impulsive fractional differential equation of order $q\in(1,2)$. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 11, 4384–4394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement